Répartition des fonctions Q-additives le long des carrés de polynômes sur un corps fini

Abstract : Let F be a finite field with q elements (q odd), Q is an element of F[T] and f an integer valued completely Q-additive function. The goal of this work is to study the exponential sums Sigma d(eg X
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01297936
Contributor : Aigle I2m <>
Submitted on : Tuesday, April 5, 2016 - 10:49:13 AM
Last modification on : Monday, March 4, 2019 - 2:04:19 PM

Identifiers

  • HAL Id : hal-01297936, version 1

Collections

Citation

Christian Mauduit, Mireille Car. Répartition des fonctions Q-additives le long des carrés de polynômes sur un corps fini. Bulletin de la société mathématique de France, 2016, 144 (4), pp.775-817. ⟨http://smf4.emath.fr/en/Publications/Bulletin/144/html/smf_bull_144_775-817.php⟩. ⟨hal-01297936⟩

Share

Metrics

Record views

170